Journal of Scientific Computing

, Volume 56, Issue 1, pp 14–27

Mimetic Discretizations of Elliptic Control Problems

Authors

  • Paola F. Antonietti
    • MOX, Dipartimento di MatematicaPolitecnico di Milano
    • MOX, Dipartimento di MatematicaPolitecnico di Milano
  • Marco Verani
    • MOX, Dipartimento di MatematicaPolitecnico di Milano
Article

DOI: 10.1007/s10915-012-9659-7

Cite this article as:
Antonietti, P.F., Bigoni, N. & Verani, M. J Sci Comput (2013) 56: 14. doi:10.1007/s10915-012-9659-7

Abstract

We investigate the performance of the Mimetic Finite Difference (MFD) method for the approximation of a constraint optimal control problem governed by an elliptic operator. Low-order and high-order mimetic discretizations are considered and a priori error estimates are derived, in a suitable discrete norm, for both the control and the state variables. A wide class of numerical experiments performed on a set of examples selected from the literature assesses the robustness of the MFD method and confirms the convergence analysis.

Keywords

Optimal control problems Mimetic finite difference method Mixed formulation

Copyright information

© Springer Science+Business Media New York 2012